MathSciNet Relay Station
MathSciNet bibliographic data
MR2313217 41A58 (30B30)
Costakis, G.; Marias, M.; Nestoridis, V. Universal Taylor series on open subsets of $\Bbb R\sp n$. Analysis (Munich) 26 (2006), no. 3, 401–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement